On the Spectral Category of Some Rings.

Peter Strömbeck

Mathematica Scandinavica (1973)

  • Volume: 33, page 213-228
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Strömbeck, Peter. "On the Spectral Category of Some Rings.." Mathematica Scandinavica 33 (1973): 213-228. <http://eudml.org/doc/166326>.

author = {Strömbeck, Peter},
journal = {Mathematica Scandinavica},
pages = {213-228},
title = {On the Spectral Category of Some Rings.},
url = {http://eudml.org/doc/166326},
volume = {33},
year = {1973},

AU - Strömbeck, Peter
TI - On the Spectral Category of Some Rings.
JO - Mathematica Scandinavica
PY - 1973
VL - 33
SP - 213
EP - 228
UR - http://eudml.org/doc/166326
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.